# SDR 95ZZZX1739

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9382
- Make and model: Doug DC3
- Aircraft serial: 12331
- Engine: Pwa R183094
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 84088CP
- Condition: Failed
- Location: Lt Eng Nr 13
- Part time: 118 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

NR 13 CYLINDER THERMAL SHOCKED APPROXIMATELY 20 MILES EAST OF MKE.  LEFT ENGINE ROUGH AND BACKFIRING.  SHUT ENGINE DOWN, RETURNED TO MKE.  REPLACED NR 13 CYLINDER POWER AND LEAK CHECK SATISFCATORY.  RETURNED AIRCRAFT TO SERVICE.
